When switching from Effexor to wellbutrin do I need to gradually stop the Effexor?
- 28 Aug 2012 by whtet76
- 30 Aug 2012
- effexor, wellbutrin, depression, anxiety and stress
Absolutely!! If you do not taper off the Effexor you will have withdrawals and they can be rough.
Tried that once under doctor's orders Wellbuton on Wednesday Effexor on Thursday, ER on Sunday. Wellbuton on Monday and looong talk with doctor on Tuesday. He re-read his PDR and said the equivalent of oops.
You need to taper off one as you go up on the other.
If you dont mind me asking, why are you switching? I am currently on effexor and have been on it for a while now and i cant seem to get out of the BLAH feeling. Im tired and basically BLAH!! cant say that im depressed just BLAH .. LOL.
Generally while tapering one you start taking the other since you'll be increasing doses on that.
Yes! You must follow your doctor's instructions very carefully. Although some anti-deps can be taken together, there is a chance of serious additive side-effects. This is why you you titer one drug down and one drug up. A girl in my counselling group took both these drugs together at full doses and had a severe seizure. Best wishes and be careful!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2011 • 10 answers
Posted 12 May 2011 • 1 answer
Posted 11 Mar 2012 • 1 answer
Posted 19 Apr 2013 • 4 answers
Posted 7 Jul 2016 • 22 answers